ERA-MS
Notes on monotone Lagrangian twist tori
Yuri Chekanov Felix Schlenk
Electronic Research Announcements 2010, 17(0): 104-121 doi: 10.3934/era.2010.17.104
We construct monotone Lagrangian tori in the standard symplectic vector space, in the complex projective space and in products of spheres. We explain how to classify these Lagrangian tori up to symplectomorphism and Hamiltonian isotopy, and how to show that they are not displaceable by Hamiltonian isotopies.
keywords: tori. Lagrangian submanifolds

Year of publication

Related Authors

Related Keywords

[Back to Top]